Testicular cancer

Affected by testicular cancer? Join this group to share experiences and ask questions to people who understand what you're going through.

Testogel nausea after 12 months

Si-Hampshire
Posted by

Hi everyone, 

Just curious if anyone on Testogel experiences nausea after application and throughout the day. 

My levels are in the normal range after 12 months on Testogel but lately I've just been feeling very sick a lot of the time. Not enough to feel like vomiting, but enough to not feel great......

GP thinks my levels drop at the end of the day below normal and hence the sickness but I'm already on the maximum dose.

Just curious if anyone had a similar issue and what you tried? Doc's recommendation is to move onto injections as this should achieve a more steady level......

Thanks

Si

TC2000
Posted by

Hi,

I was on 2 pumps of Testogel but didn't suffer from any nausea or any other problems. Nausea is listed as one of the potential side effects so I guess its possible it may be a cause.

I wasn't getting great levels on Testogel so have moved to another gel called Testavan which is relatively new and supposedly is more easily absorbed by the skin so has a maximum dose of 3 pumps. There are a number of other gels that may be available (I think the UK names are in brackets) e.g. Tostrex (Tostran, Fortesta), Androgel (Testogel), Testim and Axiron (solution).

Injections are an option but from what I've read you get a more steady level with gels. As injections tend to be given every few weeks you tend to get peaks and troughs of T levels.

Hope this helps.

Si-Hampshire
Posted by

Thanks TC2000, much appreciated - I'd never heard of any of the alternatives so all good information.

I've emailed my GP and will see if he can help at all. All of my checks and scans are ok but the nausea is beginning to get me down as I've been doing so well since going on the Testogel. 

Fingers crossed anyways, and cheers for the response.